Scientific Publications

Journal Article (5449)

1.
Journal Article
Vaso, L.: n-cluster tilting subcategories for radical square zero algebras. Journal of Pure and Applied Algebra 227 (1), 107157 (2023)
2.
Journal Article
Akhtari, S.; Vaaler, J. D.: Independent relative units of low height. Acta Arithmetica 202 (4), pp. 389 - 401 (2022)
3.
Journal Article
Alahmadi, A.; Luca, F.: On the sum of the reciprocals of k-generalized Fibonacci numbers. Analele Stiintifice ale Universitatii Ovidius Constanta. Seria Matematica 31 (1), pp. 31 - 42 (2022)
4.
Journal Article
Almeida, C.; Jardim, M.; Tikhomirov, A. S.: Irreducible components of the moduli space of rank 2 sheaves of odd determinant on the projective space. Advances in Mathematics 402, 108363 (2022)
5.
Journal Article
Appel, A.; Vlaar, B.: Universal K-matrices for quantum Kac-Moody algebras. Representation Theory 26, pp. 764 - 824 (2022)
6.
Journal Article
Arici, F.; Galuppi, F.; Gateva-Ivanova, T.: Veronese and Segre morphisms between non-commutative projective spaces. European Journal of Mathematics 8 (Supplement issue 1), pp. 235 - 273 (2022)
7.
Journal Article
Avramidi, G.: Division in group rings of surface groups. Journal of the London Mathematical Society (accepted)
8.
Journal Article
Bae, Y.; Schmitt, J.: Chow rings of stacks of prestable curves I. Forum of Mathematics. Sigma 10, e28 (2022)
9.
Journal Article
Bajpai, J.; Bhakta, S.; Garcia, V. C.: Exponential sums in prime fields for modular forms. Research in Number Theory 8 (1), 18 (2022)
10.
Journal Article
Bajpai, J.; Guan, L.: Boundary and Eisenstein cohomology of G2(Z). Research in the Mathematical Sciences 9 (2), 21 (2022)
11.
Journal Article
Balchin, S.; Greenlees, J. P. C.: Separated and complete adelic models for one-dimensional Noetherian tensor-triangulated categories. Journal of Pure and Applied Algebra 226 (12), 107109 (2022)
12.
Journal Article
Ballmann, W.; Polymerakis, P.: Equivariant discretizations of diffusions and harmonic functions of bounded growth. Israel Journal of Mathematics 249 (1), pp. 227 - 258 (2022)
13.
Journal Article
Balmer, P.; Gallauer, M.: Three real Artin-Tate motives. Advances in Mathematics 406, 108535 (2022)
14.
Journal Article
Bandklayder, L.; Bergner, J. E.; Griffiths, R.; Johnson, B.; Santhanam, R.: Enriched functor categories for functor calculus. Topology and its Applications 316, 108099 (2022)
15.
Journal Article
Barmeier, S.; Gasparim, E.: Quantizations of local surfaces and rebel instantons. Journal of Noncommutative Geometry 16 (1), pp. 311 - 351 (2022)
16.
Journal Article
Barthel, T.; Beaudry, A.; Goerss, P. G.; Stojanoska, V.: Constructing the determinant sphere using a Tate twist. Mathematische Zeitschrift 301 (1), pp. 255 - 274 (2022)
17.
Journal Article
Barthel, T.; Castellana, N.; Heard, D.; Valenzuela, G.: On stratification for spaces with Noetherian mod $p$ cohomology. American Journal of Mathematics 144 (4), pp. 895 - 941 (2022)
18.
Journal Article
Barthel, T.; Heard, D.; Naumann, N.: On conjectures of Hovey-Strickland and Chai. Selecta Mathematica 28 (3), 56 (2022)
19.
Journal Article
Bartlett, B.; Ranaivomanana, V. H.: Reciprocity of the Wigner derivative for spherical tetrahedra. Quaestiones Mathematicae (accepted)
20.
Journal Article
Batanin, M.; White, D.: Homotopy theory of algebras of substitudes and their localisation. Transactions of the American Mathematical Society 375 (5), pp. 3569 - 3640 (2022)
Go to Editor View